# SDR ABXA9701444

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Part number: 27779225
- Condition: Corroded
- Location: Aftpress Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BULGE IN P-DOME SKIN LONGERON 16R.  *S/D*  REPAIRED IAW DC9 SRM 53-01.
